# SDR AALA202007309022

- Difficulty date: July 17, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 20,715 hours, 8,034 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E53671805002
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR PANEL 261LG, MEASURING L=3.7305 IN, W=2.378 IN, D=0.0685 IN. REPLACED FLOOR PANEL WITH NEW IAW AMM 53-00-00-400-801-A01.
